# SDR CALA9900003

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57837
- Make and model: Doug DC-9-82
- Aircraft serial: 49582
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833703
- Condition: Inop
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE LT MLG RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT DID NOT EXTINGUISH.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LT MLG UPLOCK PROXIMITY SWITCH IAW MM 32-60-05.  ALSO, THE PROXIMITY SWITCH PLUG R5-1152 AND PINS WERE REMOVED AND REPLACED.  AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-60-05, PAGE 201 AND ALL CHECKS WERE GOOD.
